# SDR AU980260

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7400 · Ignition System
- Part: Ignition System
- Condition: Faulty
- Location: Eng Ignition
- Component: 912A
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE WOULD NOT START.  SUSPECT CAUSED BY WEAK IGNITION SYSTEM.
